J. Llibre, Y. P. Martínez, C. Vidal, Algebraic and Topological Classification of Homogeneous Quartic Vector Fields in the Plane, Ann. Mat. Pura Appl. 201 (2022), 37–55.
J. Andrade, F. Crespo, C. Vidal, Y. P. Martínez, McGehee blow-up of the Kepler problem on surfaces of constant curvature, Qual. Theory Dyn. Syst. 19(1), 13–19 (2020)
J. Llibre, Y. P. Martínez, C. Valls, On the global dynamics of a three-dimensional forced damped differential system, J. Nonlinear Math. Phys. 27:3, 414–428 (2020)
J. Llibre, Y. P. Martínez, C. Valls, Global dynamics of a Lotka-Volterra system in R³, J. Nonlinear Math. Phys. 27:3, 509–519 (2020)
J. Llibre, Y. P. Martínez, Dynamics of a competitive Lotka-Volterra systems in R³, Acta Appl. Math. 107(1), 569–577 (2020)
J. Llibre, Y. P. Martínez, C. Vidal, Limit cycles of a perturbation of a polynomial Hamiltonian systems of degree 4 symmetric with respect to y-axis, Can. Math. Bull. 63(3), 547–561 (2020)
J. Llibre, Y. P. Martínez, Dynamics of a family of Lotka-Volterra systems in R³, Nonlinear Analysis 199 (2020) 11191510. Y. P. Martínez, C. Valls, On the global dynamics and integrability of the Chemostat system, Nonlinear Anal. Real World Appl. 53 (2020), 10305111. J. Llibre, Y. P. Martínez, C. Valls, Limit cycles bifurcating of Kolmogorov systems in R² and in R³. Commun. Nonlinear Sci. Numer. Simul. 91 (2020), 10540112. J. Llibre, Y. P. Martínez, C. Vidal, Phase portraits of linear type centers of polynomial Hamiltonian systems with Hamiltonian function of degree 5 of the form H=H1(x)+H2(y), DCDS 39(1), 75–113 (2019)
J. Llibre, Y. P. Martínez, C. Vidal, Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis, DCDS-B 23(2), 887–912 (2018)
Y. P. Martínez, C. Vidal, Classification of global phase portraits and bifurcation diagrams of Hamiltonian systems with rational potential, J. Differential Equations 261(11), 5923–5948 (2016)